Acne on back after stopping birth control pill

by Betsy

Will the use of progesterone help with back acne that began shortly after stopping the pill, having been on it for 7 years? If so can you give instructions?

Thanks
Betsy

Comments for Acne on back after stopping birth control pill

Click here to add your own comments

Sep 22, 2013
Acne on back after stopping birth control pill
by: Wray

Hi Betsy It has helped some women with Acne. Unfortunately all drug based Contraceptives have the potential to harm, and often the after effects of stopping are bad. The contraceptives page gives an explanation of why this can occur. The acne page gives instructions on using progesterone, plus other nutrients which can help. We also have a page on How to use progesterone cream and another on Menstruation you might like to look through. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...